VSE knjižnice (vzajemna bibliografsko-kataložna baza podatkov COBIB.SI)
Celotno besedilo
  • On the set-semidefinite representation of nonconvex quadratic programs over arbitrary feasible sets [Elektronski vir]
    Eichfelder, Gabriele ; Povh, Janez, 1973-
    In the paper we prove that any nonconvex quadratic problem over some set KRn with additional linear and binary constraints can be rewritten as a linear problem over the cone, dual to the cone of ... K-semidefinite matrices. We show that when K is defined by one quadratic constraint or by one concave quadratic constraint and one linear inequality, then the resulting K-semidefinite problem is actually a semidefinite programming problem. This generalizes results obtained by Sturm and Zhang (Math Oper Res 28:246267, 2003). Our result also generalizes the well-known completely positive representation result from Burer (Math Program 120:479495, 2009), which is actually a special instance of our result with K=Rn+ .
    Vir: Optimization letters [Elektronski vir]. - ISSN 1862-4480 (Vol. 7, issue 6, 2013, str. 1373-1386)
    Vrsta gradiva - e-članek
    Leto - 2013
    Jezik - angleški
    COBISS.SI-ID - 2048213779